Thanks for writing in.
What I understand from your mail is that you have been on anti hypertensive medication
since the last 2 months, right. At present, inspite of you being on anti hypertensive medications LOSAR
25 mg in the morning and MET XL 12.5mg at night your BP still fluctuates in the evening between 180/90 or 150/80.
One possibility is you are already having some kind of stress
.Stress can elevate the blood pressure.
Or your BP is not under control.
Or the reading might be slightly inaccurate, if BP is recorded using an electronic BP apparatus , or if the BP is measured just after exercise etc.
I would suggest you to do the following....
1. If you are overweight
, do try to lose weight.
2. De stress yourself.. how? Regular exercise 30 minutes a day 5 days a week is a must .In addition, I would advise you to sign up for yoga
classes. You might not see results immediately. However, regular and daily yoga practice is very good and beneficial for you in the long run.
3. Avoid Smoking
ang alcohol, which are other contributory factors of high blood pressure
4. Have well balanced meals. Avoid red meat like mutton etc. Have plenty of fresh fruits, vegetables, salads, whole grain food etc. Drink at least 8 glasses of water a day.
If you try to follow the measures I have suggested , your BP should be under control. However in spite of these measures if your BP still fluctuates in the evenings, probably your medicine dosage might not be adequate and needs to be adjusted accordingly.
Hope this helps
Dr. Divya Kuttikrishnan